MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 6-IN STANDARDBORE TRI-FUSE SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 6-IN STANDARDBORE TRI-FUSE SET; INTRAVASCULAR ADMINISTRATION SET
Model Number ME1224
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint of fluid leaking from the area where the 3 ports connect to one could not be verified due to the product not being returned for failure investigation.A device history record review for model me1224 lot number 17116882 was performed.The search showed that a total of 4,803 units in 1 lot number was built on 11nov2017.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Investigation conclusion: due to no sample received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
It was reported that the 6-in standardbore tri-fuse set experienced leakage.The following information was provided by the initial reporter: we've had a consistent amount of issues with fluid leaking from the area where the 3 ports connect to one.Medication is placed into this connection during heart surgery and is leaking onto a towel instead of making it into the patient.

Brand Name
6-IN STANDARDBORE TRI-FUSE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12220908
Report Number9616066-2021-51620
Device Sequence Number4136970
Product Code FPA
UDI-Device Identifier50885403236110
UDI-Public50885403236110
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/11/2022
Device Model NumberME1224
Device Catalogue NumberME1224
Device Lot Number17116882
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1